# SDR DXTA2018010200429

- Difficulty date: December 31, 2017
- Submitted: January 24, 2018
- Operation: Air carrier
- Aircraft: N520QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0056
- Aircraft time: 829 hours, 546 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Part number: S31771
- Condition: Faulty
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE-N" CAS MESSAGE AFTER GEAR RETRACTION. RAN CHECKLIST X2 EXTENDED GEAR NORMALLY. ADJUSTED NLG DOORS FOR PROPER CLEARANCE. REPLACED NOSE GEAR UPLOCK SWITCH AFTER EVALUATING ARES DOWNLOAD INFORMATION AND CONSULTING WITH TEAM LATITUDE. PERFORMED SEVERAL GEAR CYCLES, ALL OPERATIONAL CHECKS GOOD. WORK PERFORMED IN REF TO MM 32-32-10.
